Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 3, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 6, 2014, 11:49 PM MDT for Weld County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2014, 11:49 PM MDT (05:49 UTC)
- Expired
- May 7, 2014, 12:30 AM MDT
- In force
- 41 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
County Weld County, CO
The radar
The Cheyenne radar (KCYS), 80 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 5.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 3362 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
288
WUUS55 KBOU 070549
SVRBOU
COC123-070630-
/O.NEW.KBOU.SV.W.0003.140507T0549Z-140507T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
1149 PM MDT TUE MAY 6 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WELD COUNTY IN NORTHEAST COLORADO...
* UNTIL 1230 AM MDT
* AT 1148 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
BARNESVILLE...OR 17 MILES NORTHEAST OF GREELEY...MOVING NORTHEAST
AT 15 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BARNESVILLE AND BRIGGSDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4053 10410 4053 10414 4051 10415 4047 10451
4065 10449 4077 10424
TIME...MOT...LOC 0548Z 246DEG 11KT 4055 10445
HAIL...2.00IN
WIND...60MPH
$$
GIMMESTAD2 follow-up statements
345
WWUS55 KBOU 070608
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1208 AM MDT WED MAY 7 2014
COC123-070630-
/O.CON.KBOU.SV.W.0003.000000T0000Z-140507T0630Z/
WELD CO-
1208 AM MDT WED MAY 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR CENTRAL WELD COUNTY...
AT 1207 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF BRIGGSDALE...OR 21 MILES NORTHEAST OF GREELEY...MOVING EAST AT 10
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BRIGGSDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4053 10410 4053 10414 4051 10446 4065 10447
4077 10424
TIME...MOT...LOC 0607Z 249DEG 10KT 4059 10439
HAIL...1.00IN
WIND...60MPH
$$
GIMMESTAD616
WWUS55 KBOU 070630
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1230 AM MDT WED MAY 7 2014
COC123-070640-
/O.EXP.KBOU.SV.W.0003.000000T0000Z-140507T0630Z/
WELD CO-
1230 AM MDT WED MAY 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WELD COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4053 10410 4053 10414 4051 10446 4065 10447
4077 10424
TIME...MOT...LOC 0628Z 246DEG 11KT 4059 10439
$$
GIMMESTADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 9:05 PM MDT, 2 hours 44 minutes earlier.
Area forecast discussion, May 6, 9:05 PM MDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 905 PM MDT TUE MAY 6 2014 .UPDATE... ISSUED AT 904 PM MDT TUE MAY 6 2014 EVENING SHOWERS AND THUNDERSTORMS DEVELOPED OVER BOULDER AND LARIMER COUNTIES AND THEN MOVED NORTHEAST ACROSS WELD COUNTY. THE LAST OF THESE SHOWERS ARE OVER NORTH-CENTRAL WELD COUNTY AND SHOULD DISSIPATE OR MOVE INTO THE NEBRASKA PANHANDLE BY 930 PM. THE SURFACE LOW PRESSURE AREA LINGERING OVER EASTERN COLORADO TONIGHT WILL HELP TO KEEP LOW LEVEL MOISTURE IN PLACE ACROSS THE PLAINS. EVENING MODELS CONTINUE TO SHOW AN UPPER DISTURBANCE MOVING OUT OF THE MOUNTAINS TOMORROW AFTERNOON WHICH WILL HELP ORGANIZE A ROUND OF SHOWERS AND THUNDERSTORMS ACROSS NORTHEAST COLORADO. THE LATEST RUNS OF THE RAP SHOW 2000+ JOULES OF CAPE ON THE PLAINS BY 18Z. WILL UPDATE THE FORECASTS TO INCLUDE HIGHER POPS ON THE PLAINS TOMORROW AFTERNOON AND EVENING. ALL INGREDIENTS SEEM LIKE THEY WILL BE IN PLACE TO PRODUCE SOME HEALTHY STORMS. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 352 PM MDT TUE MAY 6 2014 SOUTHWEST FLOW ALOFT OVER COLORADO AT THIS TIME WITH UPPER TROUGH ACROSS THE GREAT BASIN. STEADY STREAM OF MID AND HIGH LEVEL MOISTURE CONTINUES OVER AREA...BEGINNING TO SHOW SOME DECREASE. ACROSS PLAINS...EARLIER SURGE CREATED HAVOC WITH WINDS IN DENVER AREA. WINDS NOW TRENDING EAST SOUTHEAST MOST AREAS AS WEAK CYCLONE DEVELOPS NORTH OF DENVER. SOUTHERLY WINDS PREVAILING ALONG THE PALMER DIVIDE AND LINCOLN COUNTY. SURFACE DEWPOINTS INCREASED A BIT BEHIND SURGE WITH READINGS MAINLY IN THE 30S EXCEPT LOWER 50S NEAR THE WYOMING AND NEBRASKA BORDERS. AIRMASS DRIER ALONG THE PALMER DIVIDE WITH DEWPOINTS IN THE MID TEENS TO MID 20S. FIRE DANGER REMAINS ELEVATED ACROSS LINCOLN COUNTY WITH OCCASIONAL WIND GUSTS TO 25 MPH AND HUMIDITY READINGS IN THE LOW TEENS. AT THIS TIME...NO DEVELOPING STORMS OVER THE FAR NORTHEAST CORNER...BUT CAPES IN THIS AREA HAVE BEEN INCREASING. FOR TONIGHT...SOUTHWEST FLOW ALOFT TO CONTINUE. SHORT TERM MODELS INDICATE THE SURFACE CYCLONE MOVING EAST INTO WASHINGTON COUNTY THIS EVENING WITH NORTHERLY WINDS ALONG THE NORTHERN BORDER AND SOUTHWESTERLIES ELSEWHERE ACROSS THE PLAINS. DEEPER MOISTURE STILL EXPECTED ALONG THE NEBRASKA AND WYOMING BORDERS. WILL CONTINUE THE LOW POPS THIS AREA. ENOUGH SHEAR DURING THE EVENING FOR THE POSSIBILITY OF THUNDER. MAIN THREAT WILL BE GUSTY OUTFLOW WINDS. OTHERWISE...DRY CONDITIONS TO PREVAIL WITH INCREASING MID LEVEL MOISTURE. ON WEDNESDAY...UPPER TROUGH BEGINS MOVING TOWARD COLORADO WITH INCREASING ASCENT AND MOISTURE BY THE AFTERNOON. SHOULD BEGIN TO SEE SOME SHOWERS DEVELOPING ACROSS THE MOUNTAINS DURING THE MORNING HOURS ALONG WITH A FEW THUNDERSTORMS WITH A BETTER CHANCE OROGRAPHICS WEAK...BUT COLD ENOUGH SOME SNOW ABOVE 10000 FEET AGL ESPECIALLY IN THE MORNING WITH PERHAPS SOME LIGHT ACCUMULATION OVER THE PASSES. ACROSS THE PLAINS...BEST LIFT WILL BE ACROSS THE NORTHERN BORDER AND WILL KEEP SOME CHANCE OF SHOWERS NORTH OF DENVER AND AKRON. AIRMASS LOOKS UNSTABLE ENOUGH FOR A FEW STORMS. BY THE AFTERNOON...MODELS SHOW SURFACE CYCLOGENESIS OVER EAST CENTRAL COLORADO WITH SURFACE FRONT ACROSS THE NORTHERN BORDER. THIS FRONT EXPECTED TO SLIDE SOUTH THROUGH THE AFTERNOON. SHOULD SEE THE CHANCE OF SHOWERS AND THUNDERSTORMS SHIFT SOUTH THROUGH THE AFTERNOON. FORECAST SOUNDINGS INDICATED FAVORABLE SHEAR AND CAPES AROUND 1200 J/KG EAST OF A STERLING TO AKRON LINE AT 21Z. SHEAR WEAKER FURTHER WEST WITH LESS CAPE. APPEARS BEST CHANCE FOR SEVERE STORMS WILL BE ACROSS LOGAN...SEDGWICK AND PHILLIPS COUNTIES WITH HAIL AND WINDS THE MAIN THREAT. AIRMASS WILL REMAIN DRY ACROSS LINCOLN COUNTY WITH HUMIDITY READINGS IN THE LOW TEENS. THIS COMBINED WITH GUSTY SOUTHERLY WINDS WILL INCREASE THE FIRE DANGER. WILL HOIST A RED FLAG WARNING FOR LINCOLN COUNTY FROM NOON THROUGH 8PM. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 352 PM MDT TUE MAY 6 2014 MAIN CONCERN WILL BE SEVERE POTENTIAL ON THE NORTHEAST PLAINS WEDNESDAY EVENING AND PREIP TRENDS THROUGH WEDNESDAY NIGHT AND EARLY THURSDAY. SURFACE COLD FRONT WILL MOVE SOUTHWARD OVER THE NORTHEAST PLAINS WEDNESDAY EVENING WITH MAIN SEVERE THREAT ALONG THE FRONT WITH CONVERGENCE ZONE. NAM SHOWING SURFACE BASED CAPES FROM 1000-1500J/G ALONG WITH AMPLE SHEAR FOR THUNDERSTORMS AND SOME POSSIBLE SEVERE. MAIN THREAT WOULD BE HAIL AND EVEN A BRIEF TORNADO GIVEN CONVERGENCE ALONG THE FRONT. STRONG QG FORCING WILL ALSO BE OVER THE AREA IN ADVANCE OF THE UPPER TROF WHICH WILL SWING NORTHEAST FROM UTAH AND INTO NEBRASKA BY THURSDAY MORNING. STILL APPEARS THE NORTHERN SECTIONS WILL DO THE BEST WITH PRECIP AMOUNTS...WITH LESSER AMOUNTS FROM THE SOUTHERN FRONT RANGE AND DENVER SOUTHWARD THROUGH THE PALMER DIVIDE. MAIN CHANGES TO CURRENT FORECAST WAS TO INCREASE RAIN CHANCES TO LIKELY FOR WEDNESDAY NIGHT OVER THE NORTHEAST PLAINS. SOME SUBSIDENCE AND DRYING FOR THURSDAY WITH LESSER CHANCES OF RAIN. SOME DRYING AND WARMING FOR FRIDAY AND THE WEEKEND AS COLORADO WILL BE UNDER A NORTHWEST FLOW PATTERN. THERE WILL STILL BE LINGERING MOISTURE FOR ISOLATED LATE DAY SHOWERS AND THUNDERSTORMS. THE EUROPEAN AND GFS DIVERGE ON SOLUTIONS THIS WEEKEND AS THE EUROPEAN DEVELOPS A STRONGER TROF OVER THE GREAT BASIN WHILE THE GFS REMAINS IN A ZONAL FLOW PATTERN. FOR NOW WILL JUST KEEP POPS LOW UNTIL A MORE CONSISTENT SOLUTION DEVELOPS. HOWEVER IF THE EUROPEAN SOLUTION VERIFIES WILL NEED TO INCREASE CHANCES OF PRECIP FROM LATE IN THE WEEKEND THROUGH MONDAY. && .AVIATION...(FOR THE TAFS THROUGH 06Z WEDNESDAY EVENING) ISSUED AT 904 PM MDT TUE MAY 6 2014 SHOWER ACTIVITY TO THE NORTH OF DENVER HAS SENT NORTHERLY WINDS DOWN ACROSS THE METRO AREA AIRPORTS. THE PRESENCE OF THE SURFACE LOW IS GOING TO KEEP WINDS FROM RETURNING TO NORMAL DRAINAGE PATTERNS. IT IS UNCLEAR HOW MUCH STRATUS MAY DEVELOP TO THE NORTHEAST OF DENVER...BUT FOR NOW WILL NOT MENTION ANY LOWER CEILINGS IN THE TAFS. THIS MAY CHANGE AFTER FURTHERY EVALUATION OF THE EVENING MODEL RUNS. && .FIRE WEATHER... ISSUED AT 352 PM MDT TUE MAY 6 2014 AIRMASS WILL REMAIN DRY ACROSS LINCOLN COUNTY DURING THE AFTERNOON AND EARLY EVENING...WITH HUMIDITY READINGS DROPPING INTO THE LOW TEENS. THIS COMBINED WITH GUSTY SOUTHERLY WINDS OF 25 TO 30 MPH AND DRY FUELS WILL CREATE RED FLAG CONDITIONS THROUGH THE EARLY EVENING. WILL HOIST A RED FLAG WARNING FOR LINCOLN COUNTY FROM NOON THROUGH 8PM. WINDS ARE EXPECTED TO DECREASE DURING THE EVENING HUMIDITY READINGS INCREASING WHICH. && .HYDROLOGY... ISSUED AT 352 PM MDT TUE MAY 6 2014 SPRING FLOOD THREAT STILL LOW AT THIS TIME BUT SOME CREEKS ARE SHOWING A SLOW RISE IN THE PAST SEVERAL DAYS. THE UPCOMING TROF WILL COOL TEMPERATURES AND SLOW THE SNOWMELT A BIT FOR THURSDAY AND FRIDAY. WITH THE TROF PASSAGE MODELS ARE SHOWING SOME SIGNIFICANT QPF (.50-1" OF RAIN) ESPECIALLY OVER NORTHERN SECTIONS OF CWA...MAINLY LARIMER COUNTY AND STRETCHING EAST OVER THE PLAINS. GIVE COLDER TEMPERATURES AND SOME SNOW IN THE HIGHER FOOTHILLS DON'T SEE A HUGE INCREASE IN STREAM FLOWS FROM THIS STORM. && .BOU WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 8 PM MDT WEDNESDAY FOR COZ246-247. && UPDATE...DANKERS SHORT TERM...D-L LONG TERM...ENTREKIN AVIATION...DANKERS FIRE WEATHER...D-L HYDROLOGY...ENTREKIN
Hazardous weather outlook, May 6, 11:01 AM MDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1101 AM MDT TUE MAY 6 2014 COZ030>051-071715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1101 AM MDT TUE MAY 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS ALONG THE NORTHERN COLORADO BORDER. GUSTY WINDS TO 35 MPH WILL BE POSSIBLE WITH THE STORMS. OTHERWISE DRY AND WARM CONDITIONS WILL PREVAIL TODAY...WITH TEMPERATURES SLIGHTLY COOLER THAN YESTERDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN UPPER LEVEL TROUGH WILL MOVE ACROSS COLORADO LATE WEDNESDAY AND THURSDAY...PRODUCING A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS AND NORTHEAST COLORADO PLAINS. EXPECT ELEVATED FIRE DANGER OVER ELBERT AND LINCOLN COUNTIES WEDNESDAY AFTERNOON WITH GUSTY SOUTHWEST WINDS AND LOW HUMIDITIES. THERE IS A SLIGHT CHANCE FOR SEVERE STORMS OVER THE NORTHEAST PLAINS ON WEDNESDAY AFTERNOON AND EVENING. A COLD FRONT WILL ALSO MOVE ACROSS THE AREA WEDNESDAY NIGHT...BRINGING MUCH COOLER TEMPERATURES ON THURSDAY. SNOW WILL FALL OVER THE HIGHER MOUNTAINS WITH SOME ACCUMULATION POSSIBLE. WARMER TEMPERATURES WILL RETURN THROUGH THE WEEKEND AS A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS CONTINUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Special weather statement, May 6, 8:46 PM MDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 846 PM MDT TUE MAY 6 2014 COZ038-042-070315- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO- NORTHEAST WELD COUNTY CO- 846 PM MDT TUE MAY 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WELD COUNTY UNTIL 915 PM MDT... AT 846 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF BRIGGSDALE...OR 29 MILES NORTHEAST OF GREELEY...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GROVER AND BRIGGSDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4056 10442 4077 10456 4090 10422 4064 10414 TIME...MOT...LOC 0246Z 222DEG 23KT 4073 10435 RPK
Special weather statement, May 6, 11:23 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1123 PM MDT TUE MAY 6 2014
COZ038-042>044-070615-
MORGAN COUNTY CO-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
CENTRAL AND SOUTH WELD COUNTY CO-NORTHEAST WELD COUNTY CO-
1123 PM MDT TUE MAY 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELD AND
NORTHWESTERN MORGAN COUNTIES UNTIL 1215 AM MDT...
AT 1122 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF HEREFORD
TO NEAR BARNESVILLE...AND MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GROVER...BRIGGSDALE...NEW RAYMER...PAWNEE BUTTES...GALETON...
HEREFORD...KEOTA AND BARNESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4099 10357 4095 10357 4043 10387 4046 10465
4100 10436
TIME...MOT...LOC 0522Z 261DEG 26KT 4091 10429 4049 10453
GIMMESTADThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:46 PM MDT | Special Weather Statement | BOU | Weld | 29 min |
| May 6, 11:23 PM MDT | Special Weather Statement | BOU | Weld | 52 min |
| May 7, 1:31 PM MDT | Special Weather Statement | BOU | Larimer | 44 min |
| May 7, 1:45 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 45 min |
| May 7, 1:51 PM MDT | Tornado Warning | BOU | Weld | 24 min |
| May 7, 1:51 PM MDT | Tornado Warning | BOU | Weld | 24 min |
| May 7, 2:26 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Washington | 49 min |
| May 7, 2:32 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 43 min |
| May 7, 2:33 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 27 min |
| May 7, 2:39 PM MDT | Tornado Warning | BOU | Weld | 36 min |
| May 7, 2:56 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 34 min |
| May 7, 3:00 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 45 min |
| May 7, 3:01 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 44 min |
| May 7, 3:04 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Washington | 41 min |
| May 7, 3:27 PM MDT | Tornado Warning | BOU | Weld | 33 min |
| May 7, 3:30 PM MDT | Tornado Warning | BOU | Washington | 45 min |
| May 7, 3:57 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 48 min |
| May 7, 4:00 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 30 min |
| May 7, 4:15 PM MDT | Tornado Warning | BOU | Washington | 45 min |
| May 7, 4:26 PM MDT | Tornado Warning | BOU | Weld | 34 min |
| May 7, 4:50 PM MDT | Tornado Warning | BOU | Logan, Phillips, Washington | 40 min |
| May 7, 4:52 PM MDT | Tornado Warning | BOU | Phillips | 23 min |
| May 7, 4:57 PM MDT | Tornado Warning | BOU | Logan, Sedgwick | 48 min |
| May 7, 5:10 PM MDT | Tornado Warning | BOU | Phillips | 35 min |
| May 7, 5:17 PM MDT | Special Weather Statement | BOU | Broomfield | 43 min |
| May 7, 5:24 PM MDT | Special Weather Statement | BOU | Broomfield | 36 min |
| May 7, 5:30 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 45 min |
| May 7, 5:30 PM MDT | Tornado Warning | BOU | Logan, Phillips | 30 min |
| May 7, 5:38 PM MDT | Tornado Warning | BOU | Phillips, Sedgwick | 37 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.